# SDR FDEA202303280515

- Difficulty date: March 28, 2023
- Submitted: March 29, 2023
- Operation: Air carrier
- Aircraft: N947FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 24882
- Aircraft time: 60,218 hours, 30,380 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Floorboard
- Part number: SR57141N536119
- Part serial: NSN
- Condition: Delaminated
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ZONE 220 FLOORBOARD 221BF DELAMINATED. FABRICATED ZONE 220 FLOORBOARD 221BF ON TRAVELER # T23/1667599 IAW DWG SRZ-25-005   REVISION R.      MAJOR REPAIR
